# SDR DALA2021082705066

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,200 hours, 26,985 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Condition: Faulted
- Location: Elevator Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3271 HAD ELAC 2 PITCH FAULT DURING TAKEOFF. HAD TO ABORT TAKEOFF. CORRECTIVE ACTION: R/R ELEVATOR SERVO CONTROL ACTUATOR SERVO VALVE PER A320 AMM 27-51-000-008-A. OPS CK GOOD. (1925942)
